# SDR AWXA9900158

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 986.5 REQUIRES REPAIR SPLICES IAW AWA ER 3-53-1529 DUE TO CORROSION ON T-CAP.  FABRICATED T-CHORDS AND REPAIRED ANGLES PER AWA ER 3-53-1529 INSTRUCTIONS, 986.5 FLOORBEAM T-CAP REPLACED RT BL TO LT BL ALL INCLUSIVE SPLICE.
